# SDR AUS20021198

- Difficulty date: October 11, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2421 · AC Generator-Alternator
- Part: Connector
- Condition: Damaged
- Location: Ac Generator-Alt
- Component: Ac Generator-Alt
- Stage of operation: IN
- Nature of condition: O, H
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 GENERATOR PLUG AND SOCKET D5124 DAMAGED DUE TO ARCING.
